# SDR FDEA200912114417

- Difficulty date: December 11, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Cracked
- Location: Bs 1481 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTNER HOLE AT STA 1481 S-26L IS CRACKED.  REMOVED DAMAGE SKIN IAW SRM 53-00-01.  FABRICATED DOUBLER PN NR 2024-T3-.063, FILLER PN NR 2024-T3-.050 IAW SRM 53-00-01.  INSTALLED DOUBLER AND FILLER ON FUSE SKIN STA 1477- 1484, S26L, AND CLIP STA 1480,  IAW SRM 51-40-02. CATEGORY "B'. MAJOR REPAIR.  (25,000 FLIGHT CYCLES IAW SRM 53-00-01, REPAIR 2, PAGE 206, DETAIL 20).
